1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

BHRT experiences- pls share!

Discussion in 'The New Monster Thread' started by tweety, Aug 7, 2012.

  1. Has anyone tried transvag appication of Progesterone cream? I'm thinking about trying it tonight.
     
  2. freshveggies

    freshveggies Silver


    I am not Colleen, but I use my fingers as they are good absorption site too. Just don't wash hands for about an hour after.
     
  3. kathylu

    kathylu Gold


    I used prometrium vaginally when I was trying to get pregnant. Unfortunately, I don't have any blood levels to tell you about. No side effects though.
     
  4. Yeah, I'm curious if transvag application would show up in blood tests better than skin app?
     
  5. kathylu

    kathylu Gold


    Supposedly there is really good absorption through the vaginal walls.
     
  6. tweety

    tweety New Member

    Is Transvaginal cream a different compounded cream than the one we use on our skin? I have always wondered this.
     
  7. freshveggies

    freshveggies Silver

    question. ----I know it can be private, but I need some help. I sometimes get a burning sensation down there and last time, it went away after I layed down for bed and had put on my P. I am thinking it is a imbalance of P/E. Does anyone know what is too high or too low? I am on cd 19. I was thinking E was dipping too low now that I upped my P, but not sure.
     
  8. Shijin13

    Shijin13 Guest


    Not Colleen but apply on inner arm btwn elbow & top of the arm pit
     
  9. tweety

    tweety New Member


    I do. Right before my period starts I get more burning sensations, and sometimes feeling like I have a yeast infection. Then it clears up once I start. I thought mine was connected to candida, but apparently not. What my GP told me was that as women head to menopause, and their progesterone drops, they have higher levels of yeast but they are not even aware. This sounds in line with what we have been learning from Dr. K, but not sure if its accurate or not. And i have not had too low E that I'm aware of.
     
  10. Jack Kruse

    Jack Kruse Administrator

    endometrim is a vag insert of bioidentical progesterone.
     
  11. freshveggies

    freshveggies Silver


    Thanks Tweety. It cleared up last night an hour after I applied the progesterone. My P has been dipping lower during the day and then I have to apply more so I think it is too low. I am glad you had an explanation for me. Never had heard that.
     
  12. colleencoble

    colleencoble New Member


    That's what I do too. I rub it on with my hand including my palm. Then I don't wash my hands for about 5 minutes. :)
     
  13. Destiny

    Destiny New Member


    I got the Dzugans' book. I was surprised to see that he gives the highest dosage of progesterone in the morning not at night???

    Why is that? Everybody else says progesterone makes you sleepy.
     
  14. kathylu

    kathylu Gold


    I've never noticed that it makes me sleepy. Others?
     
  15. Destiny

    Destiny New Member


    Some say sleepy, some say helps you sleep.
     
  16. freshveggies

    freshveggies Silver


    It never makes me sleeping during the day, just calming.
     
  17. Jack Kruse

    Jack Kruse Administrator

    he does it because cortisol is highest in AM and this means progesterone should be lowest in AM.......naturally he is trying to upset the natural state where I think we should go the other way........
     
  18. Jack Kruse

    Jack Kruse Administrator

    means your dose is too low.......likely
     
  19. Shijin13

    Shijin13 Guest


    Interesting - I've always done my dosing at night - and only recently have split it up btwn am/pm...with the lower dose in the am. I've done this intuitively... Dzugan pretty much lets my intuition, my PCP's opinion and labs guide where we go w/supplementation. Though the last update, he held back on the dosing I wanted to move up to.... we'll see what labs say in September.... PCP is looking at both blood work and urine hormone panels to ensure we've got the whole picture.
     
  20. karicat

    karicat New Member

    I'm on Dzugan's program too and it is correct that he gives the highest progesterone dose in the morning, I always wondered why. That's why the other day I was asking Gretchen how she was taking hers as she's with Dzugan too. And it usually makes me sleepy, progesterone always does that to me.



    Interesting what Jack says about this related to cortisol, as I've just received my saliva test results (cortisol) and morning is somehow low and noon is definitely low. And I've been having a very hard time waking up and staying up, usually I take a short nap around 2.00 pm.
     

Share This Page